# SDR DALA2023071105625

- Difficulty date: July 10, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 417
- Aircraft time: 88,806 hours, 40,660 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3249, FOUND L2 DOOR EMERGENCY OP CYLINDER AT 300 PSI. CORRECTIVE ACTION: REPLACED L2 DOOR EMERGENCY OP CYLINDER. (LP 4952231)
